EconPapers    
Economics at your fingertips  
 

The Samuelson macroeconomic model as a singular linear matrix difference equation

Fernando Ortega and Maria Filomena Barros ()
Additional contact information
Fernando Ortega: Universitat Autonoma de Barcelona
Maria Filomena Barros: Universitat Autonoma de Barcelona

Journal of Economic Structures, 2020, vol. 9, issue 1, 1-10

Abstract: Abstract In this paper, we revisit the famous classical Samuelson’s multiplier–accelerator model for national economy. We reform this model into a singular discrete time system and study its solutions. The advantage of this study gives a better understanding of the structure of the model and more deep and elegant results.

Keywords: Samuelson; Macroeconomic; Singular; System; Difference equations (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1186/s40008-020-00207-3 Abstract (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jecstr:v:9:y:2020:i:1:d:10.1186_s40008-020-00207-3

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40008

DOI: 10.1186/s40008-020-00207-3

Access Statistics for this article

Journal of Economic Structures is currently edited by Shigemi Kagawa and Kazuhiko Nishimura

More articles in Journal of Economic Structures from Springer, Pan-Pacific Association of Input-Output Studies (PAPAIOS) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2020-09-19
Handle: RePEc:spr:jecstr:v:9:y:2020:i:1:d:10.1186_s40008-020-00207-3